# SDR SWAA2022031132456

- Difficulty date: July 16, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FLOOR SUPPORT LOCATED; AFT OF STA 1016; BL 0. DOT 221-03 / REMOVED CORROSION AT FLOOR SUPPORT STRAP STA 1016 BL 'O' IAW B-737 SRM 51-10-02-0G-0. FOUND STRAP OUT OF LIMITS PER SRM 53-70-51-01 ; REMOVED AND REINSTALLED STRAP PER SRM 51-40-02; LOCATED AND DRILLED NEW STRAP PER SRM 51-40-05-0G-0 .
